# SDR CA030210001

- Difficulty date: February 3, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Beech C90A
- Aircraft time: 2,664 hours
- Engine: Pwa PT6A21
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Tube
- Part number: 9091009913
- Condition: Cracked
- Location: Anti Ice Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT INBOARD ANTI ICE TUBE FOUND CRACKED AT LOWER (COWL) ATTACH POINT .1 INCH FROM ANGLE FITTING. FLEX HOSE ASSY REPLACED WITH NEW PART. NOTE, RECENT INSTALATION IN COMPLIANCE WITH RAYTHEON S/B 71-3142.
